# SDR CA150417001

- Difficulty date: March 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 24,202 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Fod
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, S
- Precautionary procedure: A

## Discrepancy

(CAN) PASSING THROUGH 3500 FT IN CLIMB , CAPTAIN AIRSPEED INDICATION BLED FROM 250 KNOTS TO 145 KNOTS AND STABILIZED, WHILE F/O AND STAND-BY AIRSPEED INDICATOR WERE STABLE AT 250 KNOTS.  ACFT DIVERTED AND LANDED NORMALLY.  INVESTIGATION FOUND THAT THE CAPT`S PITOT TUBE WAS CONTAMINATED WITH AN INSECTS.  CAPTS PITOT SYSTEM WAS PURGES AND CLEARED. AS PRECAUTIONARY MEASURES, THE CAPT`S AIR DATA MODULE, ADM, WAS ALSO REPLACED. AIRSPEED SYSTEM WAS TESTED SERVICEABLE AND ACFT RETURNED TO SERVICE.
